# SDR DALA12010175523

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 81,519 hours, 34,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH TRACK LIGHTING IS OUT FROM ROWS 15 THRU 22.  REPAIRED BROKEN WIRE AT ROW 16 IAW SWPM 20-30.  OPS CHECKED NORMAL. OK FOR SERVICE.
